Doctor insights on:
Cymbalta Withdrawal Length
Taper slowly: You should talk to your health care provider about tapering off the medication slowly to avoid a discontinuation syndrome. ...Read more
I have no dr or insurance. I'm stopping cymbalta (duloxetine). Went from 60 to 30mgms. Now splitting 30mg cap 50%. How much more decrease? I don't want withdrawals
No more taper: There is no need to taper after 1 week on 15 mg a day of cymbalta (duloxetine). If you haven't had any withdrawal this far, it is unlikely you will have any withdrawal. I am concerned that you might be stopping because you have no money. If you were not taking it for depression, then don't worry. However, if you have depression see if there is a free clinic in your area that can either provide you the services or refer you to someone who will provide services on a sliding scale. Who ever prescribes will most likely have access to the cost of various standard antidepressants. Some of them can be obtained as low as four dollars a month or less. ...Read moreSee 1 more doctor answer
Varies: They can be completely avoided by coming off Cymbalta (duloxetine) in steps under supervision. If you suddenly stop take a high dose, you can develop "discontinuation" symptoms, which can include odd sensations, headaches, flu-like feelings, and gi discomfort. Then you might also have the return of the anxiety, depression, or pain that Cymbalta (duloxetine) was helping with. ...Read moreSee 1 more doctor answer
I'm on day 4 of withdrawals from cymbalta (duloxetine) am i there yet? 20 mgs and symptoms cold turkey
Stopped Cymbalta (duloxetine) 30 mg 4 days ago went right on Lexapro...feel fine...when will withdrawals hit?
You might have won!: Some people, sometimes hit it lucky and don't suffer withdrawal or have only the mildest effects. It's as inpredictable as most other things about these medications. Feel optimistic and still be aware of yourself. I hope you continue to transition easily and that Lexapro (escitalopram) does what you want and that you get off it as soon as possible easily too. CBT therapy helps smooth the way! ...Read more
I've been on cymbalta (duloxetine) 3 weeks and want to go off it. Will I get withdrawal symptoms or it hasn't been long enough to get them?
Symptoms can occur: It is highly desirable for the dose to be tapered rather than stopped suddenly. The brain needs some time to adapt to the medication not being there and it is better for this to happen gradually. Three weeks would usually be long enough for the medication to have had sufficient effect to make tapering recommended. The actual taper may not need to be very long, just not a sudden stopping. ...Read more
If cymbalta (duloxetine) causes all types of withdrawal problems why has eli lilly down played this and if compared to an illegal drug why still on the market?
- Talk to a doctor live online for free
- Effexor withdrawal length
- Alcohol withdrawal length of time
- Subutex withdrawal length
- Ask a doctor a question free online
- Phenibut withdrawal length
- Withdrawals from cymbalta
- Cymbalta withdrawal syndrome
- Cymbalta withdrawal nausea
- Talk to a psychiatrist online for free